# SDR SWAA083189

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 52,601 hours, 52,176 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: D648
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, AFTER ROTATION SMELLED SMOKE IN COCKPIT.  INSPECTED AIRCRAFT FOUND WIRE BUNDLE AT P5 PANEL CHAFFED.  REPAIRED WIRE CONNECTOR AT PANEL PER WDM.
